# SDR AALA952024

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 4014285
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER WING PICKUP ANGLE AFT OF FRONT SPAR AT ROOT CRACKED FROM EDGE INTO FASTENER HOLE.  REMOVED AND REPLACED PICKUP ANGLE WITH NEW PART.  TST, 21,241.57 HOURS.  CYCLES, 8,851.  (X)
